# SDR CHQA201200020

- Difficulty date: January 16, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,646 hours, 25,026 cycles
- Engine: Allsn AE3007A
- Engine time: 17,638 hours, 16,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14000417401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT INBOARD BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE RIGHT INBOARD BEAM AT FRAME 25 IN ACCORDANCE WITH SRM 53-00-10.
